MAUDE Adverse Event Report: KARL STORZ SE & CO. KG HOPKINS TELESCOPE 12°, 4 MM, 30 CM

KARL STORZ SE & CO. KG HOPKINS TELESCOPE 12°, 4 MM, 30 CM
Model Number 27005FA
Medical Device Problem Codes Dent in Material (2526); Chemical Problem (2893); Material Deformation (2976); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Foggy vision was reported.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
Result of investigation: during the technical inspection of the returned device, the error description provided by the customer, " foggy vision ", could be confirmed.The shaft of the lens is bent proximally.The distal solder seam has been chemically corroded and partially dissolved/perforated, allowing moisture to penetrate the rod lens system.There are unclean residues adhering to the distal cover glass, which further negatively affect imaging.The identified damages are not due to a manufacturing or production defect.Such damage can be caused by clinical reprocessing or clinical use.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
HOPKINS TELESCOPE 12°, 4 MM, 30 CM
Common Device Name
HOPKINS TELESCOPE 12°, 4 MM, 30 CM
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen,
GM 
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key23478426
Report Number9610617-2025-01995
Device Sequence Number10227787
Product Code FAJ
UDI-Device Identifier04048551073179
UDI-Public04048551073179
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K243653
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number27005FA
Device Catalogue Number27005FA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/10/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2025
Supplement Date Received by Manufacturer11/26/2025
Initial Report FDA Received Date11/05/2025
Supplement Report FDA Received Date12/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown